# SDR AALA20120409020

- Difficulty date: April 9, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 64,752 hours, 33,965 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Ac Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT, CREW REPORTED MULTIPLE ELECTRICAL FAILURES.  LT AC BUSS B BREAKER TRIPPED IN FLT.  EMERGENCY DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACE LEFT AC BUSS CIRCUIT BREAKER AND AC POWER RELAY.  SYSTEM GROUND CHECKED NORMAL.
